Hi was wondering if fluid retention is a side effect of Privigen as I am experiencing it. I am weighed before treatment and after at home I am 2.5 kg heavier after 24 hrs my weight returns to normal , my blood pressure use to be normal now it’s in the high range my Lactate Dehydrogenase is Hi 450 units/L , ALT is Hi 83 unit/L, AST is Hi 67/L, Protien Hi 94 g/L, Basophils Absolute Hi 0.2 x10^9/L.
my blood glucose is Hi as well.
From my experience with Intragam which I received in Australia I can say the following:
– The IVIG product I received was already 32 grams in 325ml solution
– The prep and flush liquid added about almost another liter (already adds up to about 1.3kg per day of treatment)
– The nurses kept topping me up with water since everybody says you need to stay hydrated to avoid headaches.
– Add or take a little tolerance to that and I would say you are at the 2.5kg you mention and I believe that to be part of the normal procedure. Water or weight shouldn’t appear from nothing.
Having said that, since I had IVIG I feel that my legs are more puffed up and feel almost swollen. That is still the case now almost 3 months after my one week treatment.
Since my IVIG treatment was making my neuropathy worse I stopped IVIG and have been on Prednisone for the last few weeks. I felt instant relief after 10 hours and have regained a lot of my energy within days. Almost no side effects on 50mg/day just some slight difficulty falling asleep.
I wonder why I had to wait 2 years to get this simple and effective medication while watching my health deteriorate…
Viewing 1 reply thread
You must be logged in to reply to this topic.
Privacy & Cookies Policy
Necessary cookies are absolutely essential for the website to function properly. This category only includes cookies that ensures basic functionalities and security features of the website. These cookies do not store any personal information.